# SDR MWEA050026

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N914ME
- Make and model: Boeing 717-200
- Aircraft serial: 55177
- Aircraft time: 3,353 hours, 1,878 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Access Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL ONE ALERT FOR ACCESS COMPARTMENT DOOR.   FASTENED 1 FORWARD ACCESS COMPARTMENT DOOR, HINGED LATCH FOR SENSOR.
